×

Found 105 Documents (Results 1–100)

100
MathJax

On the wellposedness of some McKean models with moderated or singular diffusion coefficient. (English) Zbl 07594956

Cohen, Samuel N. (ed.) et al., Frontiers in stochastic analysis – BSDEs, SPDEs and their applications. International workshop on BSDEs, SPDEs and their applications, Edinburgh, UK, July 3–7, 2017. Selected, revised and extended contributions. Cham: Springer. Springer Proc. Math. Stat. 289, 43-87 (2019).
MSC:  60H10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stochastic modeling and deterministic limit of catalytic surface processes. (English) Zbl 1398.76232

Jäger, Willi (ed.) et al., Reactive flows, diffusion and transport. From experiments via mathematical modeling to numerical simulation and optimization. Final report of SFB (Collaborative Research Center) 359. Berlin: Springer (ISBN 3-540-28379-X/hbk). 341-370 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software